# SDR TRBA201027801

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 32,328 hours, 31,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON ENTRY STAIRS INOPERATIVE.  RELAMPED EMERGENCY EXIT LT IAW JIC 33-51-24. OPS CHECKED GOOD.
